# SDR QXEA200701372

- Difficulty date: August 31, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 16,008 hours, 16,198 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Stage of operation: DE
- How discovered: O
- Nature of condition: W, B, J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT: ON DESCENT THROUGH 11,000 FT, FA REPORTED PUNGENT 'BURNING TIRE' ODOR MOST EVIDENT BETWEEN ROWS 2 AND 5.  THE CREW COULD SLIGHTLY DETECT AN ODOR ON THE FLIGHT DECK.  NO CB'S POPPED AND ALL ENGINE INDICATIONS APPEAR NORMAL.  MAINTENANCE FOUND THE ENGINES TO BE OVERSERVICED.  DE-SERVICED TO APPROPRIATE LEVELS.  BOROSCOPE NR 1 ENGINE.  NO DEFECTS.   GROUND RAN BLEEDS ON AT VARIOUS POWER SETTINGS FOR 20 MINUTES.  NO BURNING TIRE ODOR NOTED.  NO PARTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
